# SDR USAA040801

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 22,956 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR SUPPORT WITH .2500 INCH X .3750 INCH CRACKS, END OF FLOOR SUPPORT, STA 540 LT AND RT OF BL-0.  REMOVED AND REPLACED IAW SRM 53-21-00.
